T Nation

2wks Now. Went from Bad to Worse


#1

I've had 12 pellets implanted 2 weeks ago and what little sex drive while taking the shots and geI had has vanished. Like several others on here my penile region has shrunk back into my body. Before I was on the gel and a 1 cc injection every 2 weeks which to me was working, but according to my doctor the blood test went from 274 to 204. Backwards???

So here I am now on the testopels week 2 and not only do I have erection problems now, I can't sleep well, my body aches, I'm moody; all the side effects I didn't want from steroids. My erections if any are now half the size and not worth initiating anything in bed. I'm trying to be patient and I even called the doctor's office to report how I felt, but he didn't even want to talk to me. He went through one of his workers when I was on the phone.

I guess he doesn't understand that I want privacy in our discussions. He suggested I come in his office in a week to get more blood work done, but to tell you the truth I wouldn't get the results until a week later which would mean a month after the implants and no results.

I really need some uplifting information and help from you guys. I understand that things work differently in each person, but how can some people say it worked 4-5 days later and some like me not at all? Will the shrinkage taper off and feel 100% again? In the meantime I'm exercising and trying to flatten any belly flab which I read kills t-levels.

Thanks!


#2

Have you been reading the stickies?

One possibility that fits is that your E2 is too high. So you need to get that checked. That is all that you can do now. Seeing the doc will not fix anything. You need these labs:

TT
FT
E2

Call doc and ask for a lab order for the above. If he will not test FT or E2, we have a sticky for finding a TRT doc.

When you injected 1cc [200mg] every two weeks, you probably did labs two weeks later and TT=204 was the result. This means that you metabolized all of the T and lingering E2 kept you shut down and you were worse off. Read the advice for new guys sticky and you will see what you should have been doing. Your doc is an idiot; but most are.

Read!